EconPapers    
Economics at your fingertips  
 

Characterizations of the exponential distribution by higher‐order gap

M. Ahsanullah

Naval Research Logistics Quarterly, 1983, vol. 30, issue 2, 343-345

Abstract: Suppose X1,X2, ⃛,Xn is a random sample of size n from a continuous distribution function F(x) and let X1,n, ≦ X2,n ≦ ⃛ ≦ Xn,n be the corresponding order statistics. We define the jth‐order gap gi,j as gi,j = Xi+j,n − Xi,n, 1 ≦ i

Date: 1983
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1002/nav.3800300214

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:30:y:1983:i:2:p:343-345

Access Statistics for this article

More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:navlog:v:30:y:1983:i:2:p:343-345